# SDR C77A20150106001

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N752CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 15,413 hours, 12,659 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: PBS4001S5
- Part serial: 41102674
- Condition: Overheated
- Location: Cabin
- Part time: 15,414 hours, 12,659 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED A BURNING ODOR IN THE FWD GALLEY AREA & DID NOT SEE SMOKE.  FLIGHT DIVERTED.  LANDED WITHOUT FURTHER INCIDENT.  MX NOTED THAT THE PRE-RECORDED PAX BRIEFING BOX WAS EXTREMELY HOT, TOO HOT TO TOUCH.
